Doctor insights on:
What to do if i had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
I am taking Trazodone for sleep (replacing Lunesta). The only side effect so far is nausea. Will that eventually go away? Thank you.
Possibly so: Nausea is not an uncommon side effect of Trazodone. Other side effects include dizziness, blurred vision, dry mouth, and grogginess. It should lessen over a few days after starting it, especially if you were started on a low dose. Are you getting benefit from it despite the nausea? If the nausea persists or gets worse, please contact your doctor. Hope this helps. All the best. ...Read more
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems also. ...Read moreSee 1 more doctor answer
Depression/insomnia: Desyrel/trazodone is an older medication indicated by the FDA for the treatment of depression & is effective for this purpose at the appropriate doses. Because of its tendency to cause sedation, many prescribers use this medication these days for short-term insomnia. The sedation could calm some patients but it is not a tranquilizer in the truest sense. Good luck! ...Read moreSee 2 more doctor answers